# SDR R61A2024122300596

- Difficulty date: December 25, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 42,861 hours, 32,520 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Sensor
- Part number: 17073205903
- Part serial: B0081
- Condition: Defective
- Location: Zone 700
- Part time: 49,638 hours, 37,144 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO RUNWAY 31 IN LGA, THE CREW NOTICED A NOISE FROM THE NOSE LANDING GEAR. THEY DID A MISSED APPROACH AND DECLARED AN EMERGENCY AND DIVERTED INTO JFK FOR LONGER RUNWAYS. IDENTIFIED NLG FEEDBACK SENSORS #1 AND #2 OUT OF RIG, AND #1 SLOW TO RETRACT. REMOVED AND REPLACED #1 NLG FEEDBACK SENSOR AND PERFORMED RIGGING AND FUNCTIONAL CHECKS ON SYSTEM, OPS CHECK COMPLIED WITH NO DEFECTS NOTED.
